MathSciNet Relay Station
MathSciNet bibliographic data
MR2223948 (2007c:60040) 60G09 (60C05)
Gnedin, Alexander; Pitman, Jim; Yor, Marc Asymptotic laws for compositions derived from transformed subordinators. Ann. Probab. 34 (2006), no. 2, 468–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement